Region
USA - Midwest

Date/Time (America/Indiana/Indianapolis)
Date(s) - 2022 Jun 26
11:00 am - 05:00 pm

Format
MTG: Standard

Categories
Judge Conference

Event Image

Welcome to the first Cincinnati Mock Tournament post COVID!

 

Still hammering out the final details of the schedule but wanted to get this on people’s calenders.

Plan for a start time of 11 am EST and an end time of 5 pm EST. The plan is for 4 rounds of play then a guided discussion for those just here as players and a one on one mentoring time for those in the presenter/floor judge roles. I’m also adding a AMA with Matt Karr, an L3 out of TN!

I’m really excited to make this happen for our community. I can’t wait to see the turnout!

We have added 2 hands-on workshops for our floor judges, Deck Checks with Dalton Grimes and Investigations with Stephen Brown. (If you are a Player who would like to attend either or both of these just let me know.)

Masks will be required as the numbers have been rising for COVID -19 and we have new variants.

Our format will be Modern!

Doors will open at 10:30 am EST for anyone wanting to come early.

11 am start time will be followed by a 10 minute welcome to the conference/attendance.

11:10 am to 11:50 am will be Round 1 followed by a 10 minute break.

12 pm to 12:40 pm will be Round 2 when workshops will begin.

12:50 pm to 1:50 pm will be lunch!

2:00 pm to 2:40 pm will be Round 3, followed by a 10 minute break.

2:50 pm to 3:30 pm will be Round 4, followed by a 10 minute break.

3:40 pm to 4:10 pm will be debriefing to allow some one on one mentoring from Presenters to our floor judges.

4:20 to whenever will be the AMA with Matt Karr followed by foil distribution to get us all out by 5 pm!

 

Read More

Apply to this Event

If you are interested in applying for this event, please make sure you are logged in to do so.

If you are interested in applying for this event, please make sure you are logged in to do so.

Accurate information is the responsibility of the tournament organizer for each of their respective events. If you have any questions or concerns please contact the organizer directly.